MAUDE Adverse Event Report: GE MEDICAL SYSTEMS INFORMATION TECHNOLOGIES, INC. CARESCAPE; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

GE MEDICAL SYSTEMS INFORMATION TECHNOLOGIES, INC. CARESCAPE; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number V100
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient with sustained ventricular tachycardia (vtach) to 160s for approximately 2 minutes.Ge telemetry reading medium level yellow alarm and reading rhythm at tachy.Registered nurse was at bedside providing patient care.Rapid response called when vtach event began.

Brand Name
CARESCAPE
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
GE MEDICAL SYSTEMS INFORMATION TECHNOLOGIES, INC.
3000 n. grandview blvd
waukesha WI 53188
MDR Report Key19497574
Report Number19497574
Device Sequence Number12755550
Product Code MHX
UDI-Device Identifier00840682103091
UDI-Public(01)00840682103091
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/26/2024
Report Date (Section F) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV100
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA02/26/2024